# SDR UIEA2018042400789

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,581 hours, 23,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAIL SAFE STRAP FAILED AN OPEN HOLE INSPECTION.  REPAIRED THE FAIL SAFE STRAP IAW IAW SB 53A0100, REV 3.
